It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Neurontin and Elavil, have you ever sufered bad physcological side efects? I did!!

Re: Neurontin and Elavil, have you ever sufered bad physcological side efects? I did!!

[ Back to Messages ]

Message

Posted by Carla on December 18, 2000 at 07:53:53:

In Reply to: Re: Neurontin and Elavil, have you ever sufered bad physcological side efects? I did!! posted by Denise on July 30, 2000 at 17:52:12:


: : I recently was given prescriptions for Neurontin & Elavil and suffered strange and scary physcological changes with 7 day's of dosing. Inability to sleep accompanied by hallucinations and voices from no where. I am in my 30's and have been on pain medication for years, not once in my life did I ever experience anything like that before. After a little research I found out both drugs are relative newcomers to pain magement and did not appreciate being given anti - depressants to treat pain. I am not depressed just in pain. Has anyone every lived through this frightening experience ? Please, any info would be appreciated. By the way, has anyone used these med,s without any side effects ? Thank You. John

: Dear John,
: I am taking neurontin and have been on Elavil along with it also. I didn't experience any negative side effects, but we are all different.
: Anti depressants have been proven effective as pain relievers, and Elavil can help you sleep
: which can prevent you from becoming sleep deprived.
: Do you have RSD? Why do you need neurontin?
: Denise


Yes, I had lung surgery and was prescribed neurontin 300mg for pain along with opium patches, paxil, remoron, two blood pressure medicines, apill for angina, and a bronclill stimulator. These to take all together upon leaving hospital. Feeling that allthis medicine was overdoing it , and having no pain medicine three weeks later, I took aremeron and neurontin to help me sleep, I hoped, and it gave me horrible sensations -flayling arms and legs, as though my body and brain were not connected. I was sleepy and very groggy but my body's limbs were restless and felt like maybe worms were eating my flesh from inside. It scared me so bad and after sleeping , finally, it felt like i was trying to start up again,the next day. It upsets me that doctors prescribe so much anti-depressants for pain and then throw in something they know so little about , which I read also is used for mood swings?????? Something is terribly wrong , here. Would like to read any comments on this please.--Carla

\


Follow Ups




All times are GMT -7. The time now is 10:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!